The limits to models in ecology

TitleThe limits to models in ecology
Publication TypeBook Chapter
Year of Publication2003
AuthorsDuarte, CM, Amthor, J, DeAngelis, DL, Joyce, LA, Maranger, RJ, Pace, ML, Pastor, J, Running, S
Book TitleC. D. Canham, J. J. Cole, and W. K. Lauenroth (eds.). Models in Ecosystem Science
Pagination437-451
PublisherPrinceton University Press, Princeton, New Jersey

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2017